# SDR AWXA0002223

- Difficulty date: August 3, 2001
- Submitted: September 13, 2001
- Operation: Air carrier
- Aircraft: N172AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23631
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655162829
- Part serial: NSN
- Condition: Corroded
- Location: Str 26l Bs 947
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: BS 947 STR 26L corrodedC: Removed stringer, repaired & reinstalled stringer 26L @ BS 907-1016 IAW Boeing 737 SRM 53-00-03 pg 201-207, 51-40-02 pg 3-4, 51-20-01 pg 10 & 47 & 51-21-00 pg 1
